It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, :wave:

My apologies in advance for the long post, but I really need some help.
I sought out this board because I'm at my wits end with Advair side effects.

I'm 39 and have had asthma since I was a toddler. I've taken Marax (remember that?), was switched to theophylline in my teens/20s, was switched to Azmacort in my early 30s, and then was switched to Advair several years ago.

I did fine on all of these drugs (asthma-wise) and was switched primarily bec my physicians thought I should try the latest and greatest.

After a couple months on Advair, I noticed my voice was raspier and I couldn't talk for long periods of time without starting to lose it. I teach and also work as a clinician--so talking is a big part of my jobs.

I don't have a yeast infection, I've been scoped (no tumors), heck...I've even been to voice therapy! However, my voice just gets worse and worse. Honestly (and I've had this confirmed by strangers), I sound like I'm being strangled.

I'm sick of sounding like this and sick of having strangers tell me to "feel better soon" or ask me "What is wrong with your voice?"

I have an appt with my dr next week to switch meds. I KNOW this is due to the Advair (even though my docs don't seem to believe me).

I was thinking of going back to Azmacort since I don't recall having these issues when I was taking it, but found it has been discontinued.

I cannot go off asthma meds entirely and (just being honest) am not wanting to try natural alternatives.

Can anyone give me any information about other asthma medications that have/are working for you that did not cause these voice issues?

If you are still reading, I thank you!! :dizzy:

--blahmoo





All times are GMT -7. The time now is 09:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!